# SDR AUS20020465

- Difficulty date: May 10, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A41
- Condition: Making Metal
- Location: Lt And Rt
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT AND RT ENGINE CHIP DETECTORS ILLUMINATED IN FLIGHT. CHIP DETECTORS ON BOTH ENGINES CONTAMINATED WITH METAL FLAKES. FLAKES APPEAR TO BE A MIXTURE OF BRONZE, FERROUS AND NON FERROUS PARTICLES.
